# SDR 99ZZZM688

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N150AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23218
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Part number: 5718610
- Condition: Failed
- Location: Left
- Part time: 50,746 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT AT 4000 FT, THE 'A' HYDRAULIC PUMP OVERHEAT LIGHT CAME ON.  PUMP TURNED OFF PER QPH.  MAINTENANCE NOTIFIED AND RETURNED LAS.  REPLACED 'A' PUMP IAW CARD R4M29002.  (M)
